SciELO - Scientific Electronic Library Online

 
vol.23 número3UNIFORM STABILIZATION OF A PLATE EQUATION WITH NONLINEAR LOCALIZED DISSIPATION índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

HIDALGO, RUBÉN. ABELIAN AUTOMORPHISMS GROUPS OF SCHOTTKY TYPE. Proyecciones (Antofagasta) [online]. 2004, vol.23, n.3, pp.187-203. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172004000300001.

We study the problem of lifting an Abelian group H of automorphisms of a closed Riemann surface S (containing anticonformals ones) to a suitable Schottky uniformization of S (that is, when H is of Schottky type). If H+ is the index two subgroup of orientation preserving automorphisms of H and R = S/H+, then H induces an anticonformal automorphism τ : R ® R. If τ has fixed points, then we observe that H is of Schottky type. If τ has no fixed points, then we provide a su.cient condition for H to be of Schottky type. We also give partial answers for the excluded cases

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons